# SDR 2LCF201812110006

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N536LA
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 66,964 hours, 25,447 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bolt
- Part number: BACB30NN3K6
- Part serial: BN799610
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MESSAGE OF WARNING FLAP SHOWN, WITH AUDIBLE ALARM AND ACTIVATION OF MASTER WARNING; REJECTED TAKE OFF WAS MADE AND AFTER LEAVING THE TRACK IT WAS PRESENTED IN THE EICAS "MSG OF LE SLAT DESAGREE", THE AIRCRAFT  RETURNED TO THE PLATFORM TO GENERATE THE REPORT AND ITS CORRECTION.  

WHEN THE AIRCRAFT RETURNED TO THE PLATAFORM AT THE SCL STATION, THE FSEU / PSEU AND THE FLAPS POSITION TRANSMITER WERE CHECKED OR INTERROGATED, FINDING EVERYTHING RIGHT. THE DFDR DATA WAS DOWNLOADED AND IN ITS ANALYSIS IT FOUND PROBLEMS WITH THE LH WING LEADING SLATS OUTBOARD SENSOR.  LOOSE WAS FOUND IN THE L / E SLAT OUTBOARD TARGET FOR SENSOR S0279; THE RESPECTIVE ADJUSTMENT WAS MADE AND IN THE OPERATIONAL TESTS THE FAULT WAS CORRECTED.
